# SDR DALA2025092206930

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 110,984 hours, 15,877 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 MAIN ENTRY/SERVICE DOOR ARMED INDICATORS.   R/R R2  ALARM SIGNAL MODULE IAW B767 AMM 52-73. OPS CHK TEST OK. (1208799)
